# SDR GLBA2001188

- Difficulty date: August 25, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 13,557 hours, 18,098 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Connector
- Condition: Dirty
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT LOW FUEL PRESSURE ANNUNCIATOR ILLUMINATED.  CLEANED CANNON PLUG, OPS CHECKED SYSTEM SATISFACTORY.
